RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1975, Volume 24, Number 2  


Asymptotic method of solving equations for particles with spin
S. V. Goloskokov, S. P. Kuleshov, V. K. Mitryushkin, M. A. Smondyrev
147
Local form of a solution of the Chew–Low equations
V. P. Gerdt, V. A. Meshcheryakov
155
Invariants, Green's function, and coherent states of dynamical systems
V. V. Dodonov, I. A. Malkin, V. I. Man'ko
164
Combinational analysis of the overlapping problem for vertices with more than four legs. II. Higher Legendre transforms
Yu. M. Pis'mak
177
High-energy scattering of composite particles in the functional approach
Nguen Suan Han, V. V. Nesterenko
195
Investigation of the azimuthal dependence of inclusive electroproduction by the method of operator expansions on the light cone
A. M. Kotsinyan
206
Path integrals for a nonadditive action
V. M. Chetverikov
211
Nonstationary perturbation theory for the energy shifts of a degenerate level
A. N. Vasil'ev, A. L. Kitanin
219
On a rapidly converging perturbation theory for a discrete spectrum
V. S. Polikanov
230
Physical equivalence of the point and instantaneous forms of relativistic dynamics
S. N. Sokolov
236
Microscopic solutions of the Boltzmann–Enskog equation in kinetic theory for elastic balls
N. N. Bogolyubov
242
Convergence of the virial expansion for the classical canonical ensemble
Yu. G. Pogorelov
248
Time asymptotic behavior of the kinetic kernels of linear hydrodynamics
L. Ts. Adzhemyan, A. P. Grinin, F. M. Kuni
255
Statistical theory of diffusion. Application to a vacancy in a linear chain of atoms
Yu. A. Kashlev
265
Description of nonequilibrium processes by the Green's function method in a mixed representation
A. S. Kondrat'ev, A. E. Kuchma
278
Problem of two magnons in a Bethe chain
V. K. Tkachenko
283
Теоретическая и математическая физика Theoretical and Mathematical Physics
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019